Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Migraine, taking sibelium, and could this have side effects, vomiting, - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2009
Answered : 352 Questions
Doctor :   Hi
Doctor :   please proceed with your query.
User :   hi
Doctor :   Hi
User :   hi
User :   i had consulted a neuro physician
User :   for my wife
Doctor :   I am a general physician and hope to help you within my expertise and if required I would refer a specialist.
User :   as she is getting severe headache on one side
Doctor :   Ok
User :   he said it may be migrane
User :   ok
Doctor :   Ok
User :   he prescribed tabs SIBELIUM 10 mg fro 2 weeks
Doctor :   Ok
User :   and told us that if we are planning for babies then postpone for this cycle
User :   as this medicine is not tested on pregnent cases
User :   my wife is worried if this can effect her fertility
Doctor :   As explained by your doctor, this medication is not yet found to be safe in pregnancy that is why advised to postpone.
User :   does ir effect in pregnency in future
Doctor :   Regarding effecting pregnancy in future, There is no studies regarding effect of the drug on fertility found.
Doctor :   It is always better to wait till the medications are stopped.
User :   ok
Doctor :   Ok
User :   ok
User :   yes he said after 4 weeks we can again try for babies
Doctor :   So, you can follow his advise.
Doctor :   and plan accordingly after finishing the medications.
Doctor :   Ok
User :   she is getting vomting early morning with yellow in color
Doctor :   Are there any more queries for me to help you with?
User :   ok
User :   is migrane a problem in future
Doctor :   Migrane is a condition in which there is presence of before appearence of symptoms like headache.
Doctor :   and there are initiating factors like stress, sound and pollution which can induce headaches.
Doctor :   It can not be cured completely but can be avoided.
User :   ok
Doctor :   So, make sure that when has the feeling of headache she can avoid the stress and relax till the headache is gone.
User :   many thanks
Doctor :   Are there any more queries for me to help you with?
User :   for your suggestions
User :   ok sure
Doctor :   Thanks for consulting me.
Doctor :   Take care.
User :   no many thanks
User :   bye
Doctor :   Bye for now.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor